SciELO - Scientific Electronic Library Online

 
vol.12 issue1An Improved Convergence and Complexity Analysis for the Interpolatory Newton MethodA Short Note On M-Symmetric Hyperelliptic Riemann Surfaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

ARGYROS, Ioannis K  and  HILOUT, Saïd. Convergence Conditions for the Secant Method. Cubo [online]. 2010, vol.12, n.1, pp.161-174. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000100014.

Son dadas nuevas condiciones suficientes para la convergencia del método de la secante para una solución localmente única de una ecuación no lineal en un espacio de Banach. Estas ideas nuevas usan funciones recurrentes, tipo-Lipschitz y tipo centro-Lipschitz sobre la diferencia dividida de los operadores envolvidos. Resulta que esta manera las cotas de errores son mas precisas que las anteriores y bajo nuestras hipótesis de convergencia nosotros podemos cubrir casos donde las condiciones previas eran violadas. Ejemplos numéricos son dados en este estudio.

Keywords : Secant method; Banach space; majorizing sequence; divided difference; Fréchet-derivative.

        · abstract in English     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License